Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The algebraic dimension of compact complex threefolds with vanishing second Betti number

Title data

Campana, Frédéric ; Demailly, Jean-Pierre ; Peternell, Thomas:
The algebraic dimension of compact complex threefolds with vanishing second Betti number.
In: Compositio Mathematica. Vol. 156 (April 2020) Issue 4 . - pp. 679-696.
ISSN 1570-5846
DOI: https://doi.org/10.1112/S0010437X19007802

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 01 Dec 2020 09:22
Last Modified: 01 Dec 2020 09:22
URI: https://eref.uni-bayreuth.de/id/eprint/60612